# SDR ABXA010907

- Difficulty date: May 8, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 58,319 hours, 35,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101577
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN PAN AND HI-LOK AT THE NR 1 BEAM AFT END AFT LOWER CARGO DOOR.  REPLACED THE OUTER SKIN AND PAN IAW DC-9 SRM 51-30-2.
